RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1994, Volume 58, Issue 1, Pages 22–44 (Mi izv814)  

This article is cited in 1 scientific paper (total in 1 paper)

General boundary value problem for systems elliptic in the sense of Douglis–Nirenberg in domains with smooth boundary

N. A. Zhura


Abstract: A study is made of a general boundary value problem for systems elliptic in the Douglis–Nirenberg sense with constant real coefficients in domains with smooth boundary. A representation is obtained for regular solutions of these systems by means of solutions of (canonical) elliptic systems, and a formula is given for the index of the problem. Certain boundary value problems for the Stokes system are studied as an illustration.

Full text: PDF file (1145 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1995, 44:1, 21–42

Bibliographic databases:

UDC: 517.95
MSC: Primary 35J55, 35C15; Secondary 35E20, 35Q30, 47A53
Received: 27.01.1993

Citation: N. A. Zhura, “General boundary value problem for systems elliptic in the sense of Douglis–Nirenberg in domains with smooth boundary”, Izv. RAN. Ser. Mat., 58:1 (1994), 22–44; Russian Acad. Sci. Izv. Math., 44:1 (1995), 21–42

Citation in format AMSBIB
\Bibitem{Zhu94}
\by N.~A.~Zhura
\paper General boundary value problem for systems elliptic in the sense of Douglis--Nirenberg in~domains with smooth boundary
\jour Izv. RAN. Ser. Mat.
\yr 1994
\vol 58
\issue 1
\pages 22--44
\mathnet{http://mi.mathnet.ru/izv814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1271513}
\zmath{https://zbmath.org/?q=an:0831.35050}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1995IzMat..44...21Z}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1995
\vol 44
\issue 1
\pages 21--42
\crossref{https://doi.org/10.1070/IM1995v044n01ABEH001590}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QU91700002}


Linking options:
  • http://mi.mathnet.ru/eng/izv814
  • http://mi.mathnet.ru/eng/izv/v58/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Nikolaev, “O resheniyakh zadachi Shvartsa dlya $J$-analiticheskikh funktsii s odinakovym zhordanovym bazisom deistvitelnoi i mnimoi chasti matritsy $J$”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 20:3 (2016), 410–422  mathnet  crossref  zmath  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:321
    Full text:133
    References:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021